×

zbMATH — the first resource for mathematics

Collections filling up a simple plane web. (English) Zbl 0060.40309
Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bing, Concerning simple plane webs, Trans. Amer. Math. Soc. 60 (1946), 133 – 148. · Zbl 0060.40310
[2] R. L. Moore, Concerning continua which have dendratomic subsets, Proc. Nat. Acad. Sci. U. S. A. 29 (1943), 384 – 389. · Zbl 0060.40306
[3] R. L. Moore, Concerning webs in the plane, Proc. Nat. Acad. Sci. U. S. A. 29 (1943), 389 – 393. · Zbl 0060.40307
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.